Pacific Journal of Mathematics

Markov processes with stationary measure.

S. R. Foguel

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 505-510.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036489

Mathematical Reviews number (MathSciNet)
MR0144383

Zentralblatt MATH identifier
0109.11702

Subjects
Primary: 60.60

Citation

Foguel, S. R. Markov processes with stationary measure. Pacific J. Math. 12 (1962), no. 2, 505--510. https://projecteuclid.org/euclid.pjm/1103036489


Export citation

References

  • [1] S. R. Foguel, Weak and strong convergence for Markov processes, Pacific J. Math., 10 (1960), 1221-1234. JERUSALEM, ISRAEL.